MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number SF3258-15H-04
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation: it has been discarded.The investigation is pending.
 
Event or Problem Description
The event involved a secondary set 34 inch with iv set hanger, secure lock where it was reported that zofran infusion was leaking.Infusion stopped secondary iv set noted to have a hole in the tubing.The leak occurred on an iv pump and was cleaned per hospital protocol.There was no patient harm but there was slight delay in therapy while switching out the set.
 
Additional Manufacturer Narrative
Received three photos from the customer.One photo of the set, one photo of the packaging, and one photo of the cut tubing.The cut was straight and clean.The complaint of leakage can be confirmed based on cut tubing.The probable cause is due to interactions with a sharp object.The manufacturing process was reviewed and there are no sharp objects or instruments on the manufacturing floor capable of the observed damage as a preventative measure.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in e3 - initial reporter occupation, e4 - initial report sent to fda and h6 health effect - impact code.

Brand Name
SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23328008
Report Number9615050-2025-00483
Device Sequence Number18784794
Product Code FPA
UDI-Device Identifier10887709120201
UDI-Public(01)10887709120201(17)271201(10)14216689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSF3258-15H-04
Device Lot Number14216689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV PUMP, MFR UNK.; ZOFRAN, MFR UNK.
Patient SexUnknown